MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2; PATIENT MONITOR
Model Number 863276
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed service orders that were reclassified as complaints; discovered as part of a retrospective remediation review.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer reported that the system is broken.The device was not in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key11686314
Report Number1218950-2020-06419
Device Sequence Number14618248
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public(01)00884838028371
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1